# SDR SWAA2022021880631

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727D+6 LBL21 - RBL21; FLOOR PANEL SPLICE STRAP HAS CORROSION. / REMOVED CORROSION AT AFT CARGO SPLICE TRAP STA 727D + 6LBL 21 TO RBL 21 IAW SRM 51-10-02-0G-00 VERIFIED MATERIAL LOSS FOUND TO BE 100% FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 RECEIVED STRAP IAW IPC 53-42-11-30 FLOOR STRAP INSTALLED PN CUSTOMER CARD JPANEL-141-CLOSE PANEL 140AF. ATAG # A12809
